Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 403983, 8 pages
http://dx.doi.org/10.5402/2012/403983
Research Article

Differential Transcendency in the Theory of Linear Differential Systems with Constant Coefficients

1School of Electrical Engineering, University of Belgrade, Bulevar kralja Aleksandra 73, Belgrade 11000, Serbia
2Faculty of Mathematics, University of Belgrade, Studentski trg 16, Belgrade 11000, Serbia

Received 7 April 2012; Accepted 13 May 2012

Academic Editors: P. Mironescu and X. B. Pan

Copyright © 2012 Branko Malešević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a reduction of a nonhomogeneous linear system of first-order operator equations to a totally reduced system. Obtained results are applied to Cauchy problem for linear differential systems with constant coefficients and to the question of differential transcendency.